Translator Disclaimer
May 2018 Compact and “compact” operators on standard Hilbert modules over W-algebras
Dragoljub J. Kečkić, Zlatko Lazović
Ann. Funct. Anal. 9(2): 258-270 (May 2018). DOI: 10.1215/20088752-2017-0053

Abstract

We construct a topology on the standard Hilbert module l2(A) over a unital W-algebra A such that any “compact” operator (i.e., any operator in the norm closure of the linear span of the operators of the form xzy,x) maps bounded sets into totally bounded sets.

Citation

Download Citation

Dragoljub J. Kečkić. Zlatko Lazović. "Compact and “compact” operators on standard Hilbert modules over W-algebras." Ann. Funct. Anal. 9 (2) 258 - 270, May 2018. https://doi.org/10.1215/20088752-2017-0053

Information

Received: 12 February 2017; Accepted: 1 June 2017; Published: May 2018
First available in Project Euclid: 20 December 2017

zbMATH: 06873702
MathSciNet: MR3795090
Digital Object Identifier: 10.1215/20088752-2017-0053

Subjects:
Primary: 46L08
Secondary: 47B07 , 54E15

Keywords: ‎compact‎ ‎operators , Hilbert module , uniform spaces

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • May 2018
Back to Top